Volume 7, Issue 4
Parabolic Q-minima and Their Application

Shulin Zhou

J. Part. Diff. Eq., 7 (1994), pp. 289-322.

Published online: 1994-07

Preview Purchase PDF 52 1476
Export citation
  • Abstract

In this paper, the notion named parabolic Q-minima is endowed with rich meanings and its local behavior is investigated. As its direct application we obtain the local regularity, such as boundcdncss, continuity, llolder continuity of the weak solutions of the various filtration equations, e.g., the equation of Newtonian polytropic filtration, the general equation of Newtonian filtration, the equation of elastic filtration, the equation of non-Newtonian polytropic filtration. Therefore, a unifying approach to various regularity results for a great number of nonlinear degenerate parabolic equations is provided.

  • Keywords

Parabolic Q-miuima bounded ness continuity Hölder continuity

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

szhou@math.pku.edu.cn (Shulin Zhou)

  • BibTex
  • RIS
  • TXT
@Article{JPDE-7-289, author = {Zhou , Shulin}, title = {Parabolic Q-minima and Their Application}, journal = {Journal of Partial Differential Equations}, year = {1994}, volume = {7}, number = {4}, pages = {289--322}, abstract = { In this paper, the notion named parabolic Q-minima is endowed with rich meanings and its local behavior is investigated. As its direct application we obtain the local regularity, such as boundcdncss, continuity, llolder continuity of the weak solutions of the various filtration equations, e.g., the equation of Newtonian polytropic filtration, the general equation of Newtonian filtration, the equation of elastic filtration, the equation of non-Newtonian polytropic filtration. Therefore, a unifying approach to various regularity results for a great number of nonlinear degenerate parabolic equations is provided.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5689.html} }
TY - JOUR T1 - Parabolic Q-minima and Their Application AU - Zhou , Shulin JO - Journal of Partial Differential Equations VL - 4 SP - 289 EP - 322 PY - 1994 DA - 1994/07 SN - 7 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5689.html KW - Parabolic Q-miuima KW - bounded ness KW - continuity KW - Hölder continuity AB - In this paper, the notion named parabolic Q-minima is endowed with rich meanings and its local behavior is investigated. As its direct application we obtain the local regularity, such as boundcdncss, continuity, llolder continuity of the weak solutions of the various filtration equations, e.g., the equation of Newtonian polytropic filtration, the general equation of Newtonian filtration, the equation of elastic filtration, the equation of non-Newtonian polytropic filtration. Therefore, a unifying approach to various regularity results for a great number of nonlinear degenerate parabolic equations is provided.
Shulin Zhou . (2019). Parabolic Q-minima and Their Application. Journal of Partial Differential Equations. 7 (4). 289-322. doi:
Copy to clipboard
The citation has been copied to your clipboard